Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having rashes on penis head and scrotum. Diagnosed with eczema. How to treat this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I have had a rash that started on the head of my penis and 2 months later my scrotum turned bright red. Went to dermatoligist and he diagnosed me with eczema or psoriasis. He prescribed me Elidel cream which helped with some of the redness in the scrotum, but not completely. I still have red irritation on penis tip and scrotum is still red and irritated. I have had a pink blotchy rash with small bumps on my arms, legs, stomach, and now I have redness in my face. I put the Elidel cream on my arms and legs and it made it go away, but it still comes back from day to day. My legs, arms and face feel warm like a sunburn. Could you give advice on how to treat this? Does this sound like eczema? I have been very stressed the pass few months. I am very worried about my groin area and my face. Please advise. Thank you
Posted Thu, 2 Aug 2012 in Skin Hair and Nails
Answered by Dr. Kruti 5 hours later

Thanks for posting your query. I will be glad to be of assistance.

It will help me to opine regarding your rash if I can see a photograph.
Could you please post a picture? You may use the option available on this web page to do so.

Rash on scrotum and penis head sounds like dermatitis i.e. eczema - basically an inflammation of the skin; still if I can see a picture it will be helpful.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor